Results 1 to 7 of 7

Thread: Trazadone Side Effects

  1. #1

    Default Trazadone Side Effects

    Hi forgive me if there is a post like this but I have already taken my trazadone and so I'm about out.

    So, I have been given Trazadone to reduce my anxiety and so I can sleep at night. It definitely knocks me out.

    My question is... I am having #2 problems... and so I tend to wear a diaper when I feel that way bc of the mess it tends to leave behind (even after wiping)... does anyone else do this?

    Only thing is I wish I had adult pullups (as I prefer) and not baby diapers that I was using as stuffers... but at least they work too!

  2. #2


    is there a question? im sorry this post really doesnt make sense.....

  3. #3


    Maddie is asking if anyone here takes trazadone and does it cause fecal incontinence for them as it does for him. Sorry, but I don't take the drug so I can't help you out. There are other things which can cause slight leakage depending on diet and age.

  4. #4


    both diareah and constipation are common side effects of sounds like u probably deal with the diareah.....u might see what other medications u might be able to take besides trazadone that might work the same...have u talked with your doctor about this new symptom?

  5. #5


    You should consult a physician about your FI problem because of this medicine. It makes sense to use diaper to contain the mess in the meantime but this is a problem you don't want to leave unattended.

  6. #6


    Yeah, I would suggest talking to your doctor about it, as well.

    My Trazadone experience lasted for three days. It did not affect my.... ahem.... regularity, but it did make me ridiculously drowsy as a 24/7 experience. My doctor took me right off it when I called and told her that was going on.

    People react to medications in different ways. I take Geodon for my psychotic symptoms, and I have had no negative side effects from it. I know a good friend who was prescribed it for the same thing (support grounps tend to bring us together), and instantly she started having a nasty rash covering most of her body because of it. If something doesn't work, talk to your doctor. And don't be afraid to try anything else. I have had a couple of bad drug reactions (Trazadone and Seraquel) before I got on the proper stuff that works for me - most everything else just did not work very well.

  7. #7


    I take trazadone on and off...

    My dresser has more medicine bottles than baby bottles on it these days....had a near fatal car accident about a year ago.

    I get constipated on it myself...but not too bad...

    My dr. Has me switching medications on and off to keep liver from being a pile of jello...

    Honestly I only take about half of what he prescribes...I'm saying no to narcotics as well...haven't filled the last 3 percoset scripts..

    Back to topic it talk to your dr about it if it is becoming a big problem...I take one muscle relaxer at night and sleep pill...together they do cause my to be wet at night but it is better than having cramps in my bad foot and leg all night and not getting any sleep..

    So if it bothers you more than an alternative then switch.


Similar Threads

  1. The effects of baby food
    By MilesTFBaxxter in forum Adult Babies & Littles
    Replies: 20
    Last Post: 26-Aug-2010, 01:12
  2. Side Effects :D
    By Zyro in forum Off-topic
    Replies: 5
    Last Post: 01-Aug-2010, 07:31
  3. Side effects of Drugs
    By Poohbearboy in forum Diaper Talk
    Replies: 2
    Last Post: 15-Apr-2010, 09:08
  4. Childhood Trauma and its Effects
    By Eclipse in forum Mature Topics
    Replies: 48
    Last Post: 24-Mar-2008, 08:08

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  • - the Adult Baby / Diaper Lover / Incontinence Support Community. is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.